# SDR SWAA2012092507976

- Difficulty date: September 22, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 59,416 hours, 48,984 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26841
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK --  ON CLIMBOUT, NOTICED SMALL FLICKER ON ENGINE 1 LOW PRESSURE.  AT LEVEL OFF GOT LOW PRESSURE HYD A ENG 1 LIGHT.  REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP PRESSURE LINE PER MM.
